Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Riemann-Roch theorems for differentiable manifolds

Authors: M. F. Atiyah and F. Hirzebruch
Journal: Bull. Amer. Math. Soc. 65 (1959), 276-281
MathSciNet review: 0110106
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

    1. M. F. Atiyah and F. Hirzebruch, Some non-embeddability theorems for differentiable manifolds, Colloque de Topologie, Lille, 1959.
  • A. Borel and F. Hirzebruch, Characteristic classes and homogeneous spaces. I, Amer. J. Math. 80 (1958), 458–538. MR 102800, DOI
  • Armand Borel and Jean-Pierre Serre, Le théorème de Riemann-Roch, Bull. Soc. Math. France 86 (1958), 97–136 (French). MR 116022
  • Raoul Bott, The stable homotopy of the classical groups, Proc. Nat. Acad. Sci. U.S.A. 43 (1957), 933–935. MR 102802, DOI
  • Raoul Bott, The space of loops on a Lie group, Michigan Math. J. 5 (1958), 35–61. MR 102803
  • 6. R. Bott, Some remarks on the periodicity theorems, Colloque de Topologie, Lille, 1959.
  • F. Hirzebruch, Neue topologische Methoden in der algebraischen Geometrie, Ergebnisse der Mathematik und ihrer Grenzgebiete, (N.F.), Heft 9, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1956 (German). MR 0082174
  • Friedrich Hirzebruch, Some problems on differentiable and complex manifolds, Ann. of Math. (2) 60 (1954), 213–236. MR 66013, DOI
  • I. M. James and J. H. C. Whitehead, The homotopy theory of sphere bundles over spheres. I, Proc. London Math. Soc. (3) 4 (1954), 196–218. MR 61838, DOI
  • 10. M. A. Kervaire and J. Milnor, Bernoulli numbers, homotopy groups and a theorem of Rohlin. Proceedings of the International Congress of Mathematicians, 1958. 11. J. Milnor, On the cobordisme ring Ω*, and a complex analogue, (in preparation).
  • V. A. Rohlin, New results in the theory of four-dimensional manifolds, Doklady Akad. Nauk SSSR (N.S.) 84 (1952), 221–224 (Russian). MR 0052101
  • R. Thom, Une théorie intrinsèque des puissances de Steenrod, Colloque de Topologie de Strasbourg, 1951, no. VII, La Bibliothèque Nationale et Universitaire de Strasbourg, 1952, pp. 13 (French). MR 0051509
  • Wen-tsün Wu, On Pontrjagin classes. III, Acta Math. Sinica 4 (1954), 323–346 (Chinese, with English summary). MR 80300

Additional Information